×
About 88 results

ALLMedicine™ Digitalis Toxicity Center

Research & Reviews  43 results

Bidirectional Ventricular Tachycardia in a Young Female: A Case of Andersen-Tawil Syndr...
https://doi.org/10.1093/milmed/usab076
Military Medicine; Ransom JL, Wong KC et. al.

Feb 19th, 2021 - Bidirectional ventricular tachycardia (VT) is a rare ventricular dysrhythmia with a limited differential diagnosis that includes digitalis toxicity, catecholaminergic polymorphic VT, aconite poisoning, and genetic channelopathy syndromes, specific...

Alternans during fascicular ventricular tachycardia due to digitalis toxicity.
https://doi.org/10.1016/j.jelectrocard.2018.01.011
Journal of Electrocardiology; Barold SS

Feb 26th, 2018 - This report describes a digitalis-induced regular fascicular ventricular tachycardia characterized by marked QRS alternans a manifestation not usually associated with this arrhythmia. The striking alternation of QRS configuration suggested alterna...

Accelerated idioventricular rhythm degenerating into bidirectional ventricular tachycar...
https://doi.org/10.1016/j.ajem.2018.01.030
The American Journal of Emergency Medicine; Zhao YT, Zhou H et. al.

Feb 12th, 2018 - Bidirectional ventricular tachycardia (BVT) is a rare ventricular tachyarrhythmia. It is usually regular, demonstrating a beat-to-beat alternation in the QRS frontal axis that varies between -20° to -30° and +110°. The tachycardia rate is typicall...

Hypermagnesuria in Humans Following Acute Intravenous Administration of Digoxin.
https://doi.org/10.1159/000481468
Nephron Abu-Amer N, Priel E et. al.

Nov 24th, 2017 - Hypomagnesemia is a known predisposing condition for the appearance of digitalis toxicity. The detection of a genetic form of Mg urinary wasting with hypomagnesemia being caused by a mutation in the γ subunit (FXYD2) of the Na,K-ATPase, the pharma...

Digitalis Toxicity
https://emedicine.medscape.com/article/154336-overview

Jan 3rd, 2017 - Practice Essentials The incidence of digitalis toxicity has declined in recent years, due to decreased use along with improved technology for monitoring of drug levels and increased awareness of drug interactions. Nevertheless, cardiac glycoside t...

see more →

Clinicaltrials.gov  43 results

Bidirectional Ventricular Tachycardia in a Young Female: A Case of Andersen-Tawil Syndr...
https://doi.org/10.1093/milmed/usab076
Military Medicine; Ransom JL, Wong KC et. al.

Feb 19th, 2021 - Bidirectional ventricular tachycardia (VT) is a rare ventricular dysrhythmia with a limited differential diagnosis that includes digitalis toxicity, catecholaminergic polymorphic VT, aconite poisoning, and genetic channelopathy syndromes, specific...

Alternans during fascicular ventricular tachycardia due to digitalis toxicity.
https://doi.org/10.1016/j.jelectrocard.2018.01.011
Journal of Electrocardiology; Barold SS

Feb 26th, 2018 - This report describes a digitalis-induced regular fascicular ventricular tachycardia characterized by marked QRS alternans a manifestation not usually associated with this arrhythmia. The striking alternation of QRS configuration suggested alterna...

Accelerated idioventricular rhythm degenerating into bidirectional ventricular tachycar...
https://doi.org/10.1016/j.ajem.2018.01.030
The American Journal of Emergency Medicine; Zhao YT, Zhou H et. al.

Feb 12th, 2018 - Bidirectional ventricular tachycardia (BVT) is a rare ventricular tachyarrhythmia. It is usually regular, demonstrating a beat-to-beat alternation in the QRS frontal axis that varies between -20° to -30° and +110°. The tachycardia rate is typicall...

Hypermagnesuria in Humans Following Acute Intravenous Administration of Digoxin.
https://doi.org/10.1159/000481468
Nephron Abu-Amer N, Priel E et. al.

Nov 24th, 2017 - Hypomagnesemia is a known predisposing condition for the appearance of digitalis toxicity. The detection of a genetic form of Mg urinary wasting with hypomagnesemia being caused by a mutation in the γ subunit (FXYD2) of the Na,K-ATPase, the pharma...

Digitalis Toxicity
https://emedicine.medscape.com/article/154336-overview

Jan 3rd, 2017 - Practice Essentials The incidence of digitalis toxicity has declined in recent years, due to decreased use along with improved technology for monitoring of drug levels and increased awareness of drug interactions. Nevertheless, cardiac glycoside t...

see more →

News  2 results

The woman who saw the light
https://www.mdedge.com/authors/andrew-r-sewell-md

Jul 1st, 2010 - drug toxicity migraine headache thyroid ophthalmopathy arteriovenous malformations seizures psychiatric disorders. Digoxin, cocaine, paclitaxel, and clomiphene may have ocular side effects, including photopsia.

see more →